# SDR UIEA2017092501826

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,654 hours, 37,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141T514083
- Condition: Cracked
- Location: Bs 390
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, LT SIDE MAIN CABIN FLOOR SUPPORT CRACKED AT BS 390, LBL 36.  REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT IAW SRM 51-40-02-0G-0, AND DWG 141T5140.
